Is it correct that I could be retaining fluid while at the same time being dehydrated?
I have always had a problem with fluid retention and take medicine for it. Last summer I started having a rapid pulse for no obvious reason. Since I have hypothyroidism my doctor lowered my dose of medicine. That worked for a short time but then the rapid post came back so again my dose of medicine was lowered. This happened three times and I was referred to an endocrinologist who felt that the lower dose I was on was appropriate. Now my rapid pulse has returned. I did some research and learned that if I was dehydrated it would also cause a rapid pulse. Since I am tired all the time and unable to lose weight I am concerned that my thyroid medicine does is not correct. My problem may stem from dehydration as it seems every time I am admitted to the hospital for some other reason I am told I am dehydrated. I am 77 years old and have CLL and am on Imbruvica for that plus many other medical problems including stage three kidney disease. Is it correct that I could be retaining fluid while at the same time being dehydrated. I try to drink as much fluid as I can but obviously it must not be enough. I am afraid if I go to my doctor they are just going to lower the thyroid medicine again and if they do that I will probably be sleeping 20 hours a day due to tiredness.
Medications: Imbruvica, gababentin synthroid, Welbutrin, sulfasalazine, lasix, acyclovir,pristique, eliquis buspirone, valsartin,,prilosec